I Had Juvederm in Nasofolds Nov. 2008. Why Isn't It Gone?

Very unhappy with this procedure. Plastic surgeon did it. Too much - puffed my face way up. I felt and looked terrible! At 5 1/2 mos. noticed strange skin changes - stretch marks on one cheek and new lines on other. Skin on cheeks began to look odd - red circles and brownish discoloration developed. Went to dermatologist and was put on retin a. On it for one year now. Inflammatory response to Juvederm continues. My face is a mess, ugly lines, inflammation still can feel and see the product

Doctor Answers (2)

Hyaluronic acid and skin changes?

+1

If you had filer placed in 2008 it should have been absorbed by now. The changes in your skin are more likely normal changes with aging.


Manhattan Plastic Surgeon
4.5 out of 5 stars 18 reviews

Juvederm in nasolabial folds

+1

I doubt that a hyaluronic acid filler would cause stretch marks and color changes (other than a bluish Tyndall effect) in the skin of the cheeks when the nasal or nasolabial folds are treated. Could there have been an additional treatment you had? Could there be coexistent dermatologic conditions that should be evaluated?

Ronald Shelton, MD
Manhattan Dermatologist
5.0 out of 5 stars 32 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.